Previous |  Up |  Next


Title: Summaries of articles published in this issue (English)
Language: English
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 24
Issue: 4
Year: 1974
Pages: (1c),(1d),(1e)
Category: editorial
DOI: 10.21136/CMJ.1974.101269
Date available: 2008-06-09T14:08:59Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_24-1974-4_1.pdf 514.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo